# SDR AALA201605059019

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 9,359 hours, 3,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3787
- Condition: Defective
- Location: Evac Slide
- Part time: 9,369 hours, 3,851 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR L3 NOT INDICATING ARMED CORRECTLY.  REPLACED L3 SLIDE RESERVOIR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-46-0401.
